A krull-like dimension for noncommutative rings

Research output: Contribution to journalArticlepeer-review


Let R be an associative ring. Using chains of prime torsion theories over the category of unitary left R-modules, a generalization of the Krull dimension for commutative rings is defined and its properties investigated.

Original languageEnglish
Pages (from-to)297-304
Number of pages8
JournalIsrael Journal of Mathematics
Issue number4
StatePublished - Dec 1974

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A krull-like dimension for noncommutative rings'. Together they form a unique fingerprint.

Cite this